# SDR SWIA2021070759296

- Difficulty date: April 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 27 BETWEEN FS 319.00 Â€“ 333.00 ON LH AND RH SURFACES. AREA MARKED.     (C-CHECK RO 7/5/2021)    REMOVED AND REPLACED STGR27 SECTION BETWEEN F.S315.00 AND 333.00 IAW CRJ-700 SRM 51-42-06-001-001-A01 REV.38 25JULY2020 AND BOMBARDIER DWG# SH670-31630 REV.-K, COMPLIED WITH 51-900-1002-SKY
